# SDR FDEA200807012617

- Difficulty date: July 1, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 56,017 hours, 20,980 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: ABA73181
- Condition: Worn
- Location: Window
- Component: Window, Boeing
- Component part number: NBA604723
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE THAT APPEARED TO COME FROM THE CAPT'S  SLIDING WINDOW AREA.  A VIBRATION COULD BE FELT ON THE POST IN THE WINDOW ARM.  BUT COMMUNICATION WAS NEARLY IMPOSSIBLE WITH ATC.  EVENTUALLY AN EMERGENCY WAS DECLARED.  LOWER ALTITUDE AND LOWER AIRSPEED HELPED.  NOISE REMAINED UNTIL DESCENT BELOW 19,000 FT AND FL 270.  REMOVED AND REPLACED CAPTS SLIDING WINDOW FRAME INNER SEAL.
